# SDR REXA2015082500834

- Difficulty date: August 25, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,469 hours, 11,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-180-506, STRAP JOINT FOR PANELS 195DL & 196DR IS CRACKED.  REPAIRED STRAP JOINT FOR PANELS 195DL & 196DR IAW REO 690-53-82-052.
